Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On closed images of orthocompact spaces


Author: Gary Gruenhage
Journal: Proc. Amer. Math. Soc. 77 (1979), 389-394
MSC: Primary 54D20; Secondary 54C10
DOI: https://doi.org/10.1090/S0002-9939-1979-0545602-6
MathSciNet review: 545602
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given which shows that orthocompactness is not preserved by closed maps. We also investigate a property, weaker than orthocompactness, which is preserved by closed maps.


References [Enhancements On Off] (What's this?)

  • [HL] R. W. Heath and W. F. Lindgren, On generating nonorthocompact spaces, Set-Theoretic Topology, Academic Press, New York, 1977, pp. 225-237. MR 0445450 (56:3792)
  • [J] Heikki Junnila, Covering properties and quasi-uniformities of topological spaces, Doctoral dissertation, Virginia Polytech. Inst. and State Univ., 1978.
  • [S$ _{1}$] B. M. Scott, Toward a product theory for orthocompactness, Studies in Topology, Academic Press, New York, 1975, pp. 517-537. MR 0372820 (51:9024)
  • [S$ _{2}$] -, Orthocompactness is normality in finite products of locally compact LOTS's, Set-Theoretic Topology, Academic Press, New York, 1977, pp. 339-348.
  • [S$ _{3}$] -, More about orthocompactness, (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54C10

Retrieve articles in all journals with MSC: 54D20, 54C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0545602-6
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society